RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2016, Volume 52, Issue 1, Pages 3–7 (Mi ppi2192)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Theory

Remark on “On the capacity of a multiple-access vector adder channel” by A. A. Frolov and V. V. Zyablov

E. A. Bakin, G. S. Evseev

St. Petersburg State University of Aerospace Instrumentation, St. Petersburg, Russia

Abstract: For vector adder channel, we present an upper bound on the capacity, which coincides with the lower bound given in [1]. Thus, we prove optimality of the uniform probability distribution of symbols for $\gamma\in(0,\gamma^*]$ and of the twisted distribution for $\gamma\in(\gamma^*,\infty)$, where $\gamma$ is the ratio of the number of users to the number of subchannels and $\gamma^*=1.3382$.

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2016, 52:1, 1–5

Bibliographic databases:

UDC: 621.391.1
Received: 30.04.2015
Revised: 09.09.2015

Citation: E. A. Bakin, G. S. Evseev, “Remark on “On the capacity of a multiple-access vector adder channel” by A. A. Frolov and V. V. Zyablov”, Probl. Peredachi Inf., 52:1 (2016), 3–7; Problems Inform. Transmission, 52:1 (2016), 1–5

Citation in format AMSBIB
\Bibitem{BakEvs16}
\by E.~A.~Bakin, G.~S.~Evseev
\paper Remark on ``On the capacity of a~multiple-access vector adder channel'' by A.\,A.~Frolov and V.\,V.~Zyablov
\jour Probl. Peredachi Inf.
\yr 2016
\vol 52
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/ppi2192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3512904}
\elib{http://elibrary.ru/item.asp?id=28876224}
\transl
\jour Problems Inform. Transmission
\yr 2016
\vol 52
\issue 1
\pages 1--5
\crossref{https://doi.org/10.1134/S0032946016010014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376106900001}
\elib{http://elibrary.ru/item.asp?id=27153369}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84966282804}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2192
  • http://mi.mathnet.ru/eng/ppi/v52/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. I. M. M. de Souza, M. L. M. G. Alcoforado, V. C. da Rocha Jr., “Turbo decoding of simple product codes in a two user binary adder channel employing the BahlCockeJelinekRaviv algorithm”, Telecommun. Syst., 68:3 (2018), 513–521  crossref  isi  scopus
  •   Problems of Information Transmission
    Number of views:
    This page:241
    Full text:22
    References:31
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020